Определяемость сепарабельных абелевых групп без кручения полугруппами эндоморфизмов
А.М. Себельдин; A. M. Sebel'din; A. M. Sebel'din; A. M. Sebel'din
Algebra i Logika (1995)
- Volume: 34, Issue: 5, page 523-530
- ISSN: 0373-9252
Access Full Article
topHow to cite
topСебельдин, А.М., et al. "Определяемость сепарабельных абелевых групп без кручения полугруппами эндоморфизмов." Algebra i Logika 34.5 (1995): 523-530. <http://eudml.org/doc/187743>.
@article{Себельдин1995,
author = {Себельдин, А.М., Sebel'din, A. M., Sebel'din, A. M., Sebel'din, A. M.},
journal = {Algebra i Logika},
keywords = {separable torsion-free Abelian groups; semigroups of endomorphisms; type sets; rank $1$ summands},
language = {rus},
number = {5},
pages = {523-530},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Определяемость сепарабельных абелевых групп без кручения полугруппами эндоморфизмов},
url = {http://eudml.org/doc/187743},
volume = {34},
year = {1995},
}
TY - JOUR
AU - Себельдин, А.М.
AU - Sebel'din, A. M.
AU - Sebel'din, A. M.
AU - Sebel'din, A. M.
TI - Определяемость сепарабельных абелевых групп без кручения полугруппами эндоморфизмов
JO - Algebra i Logika
PY - 1995
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 34
IS - 5
SP - 523
EP - 530
LA - rus
KW - separable torsion-free Abelian groups; semigroups of endomorphisms; type sets; rank $1$ summands
UR - http://eudml.org/doc/187743
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.